MathSciNet Relay Station
MathSciNet bibliographic data
MR2368950 60E15 (60F05 60F15)
de la Peña, Victor H.; Klass, Michael J.; Lai, Tze Leung Pseudo-maximization and self-normalized processes. Probab. Surv. 4 (2007), 172–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement